Skip to Main content Skip to Navigation
Journal articles

Risk measures and multivariate extensions of Breiman's Theorem

Abstract : Modeling insurance risks is a task that received an increasing attention because of Solvency Capital Requirements. The ruin probability has become a standard risk measure to assess regulatory capital. In this paper we focus on discrete time models for nite time horizon. Several results are available in the literature allowing to calibrate the ruin probability by means of the sum of the tail probabilities of individual claim amounts. The aim of this work is to obtain asymptotics for such probabilities under multivariate regularly variation and, more precisely, to derive them from Breiman's Theorem extensions. We thus exhibit new situations where the ruin probability admits computable equivalents. Consequences are also derived in terms of the Value-at-Risk.
Complete list of metadata

Cited literature [35 references]  Display  Hide  Download
Contributor : Cécile Mercadier Connect in order to contact the contributor
Submitted on : Monday, May 31, 2010 - 12:07:57 PM
Last modification on : Monday, June 28, 2021 - 2:26:07 PM
Long-term archiving on: : Friday, October 19, 2012 - 3:12:02 PM


Files produced by the author(s)



Anne-Laure Fougères, Cécile Mercadier. Risk measures and multivariate extensions of Breiman's Theorem. Journal of Applied Probability, Cambridge University press, 2012, 49 (2), pp.364-384. ⟨10.1239/jap/1339878792⟩. ⟨hal-00487860⟩



Record views


Files downloads